# SDR AWXA200501392

- Difficulty date: October 9, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65176859
- Condition: Cracked
- Location: Bs 344-346.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED SHEAR WEB AT BS 344 TO BS 346.5 AND FROM STR 15L TO STR 17L CRACKED, 1.37 INCHES, AT THE LOWER AFT HOLE.  MAINTENANCE REMOVED CRACKED DOUBLER SECTION ON THE SHEAR WEB IAW BOEING 737-300 SRM 51-40-02-0G.  FABRICATED NEW DOUBLER SECTION OF SHEAR WEB IAW BOEING DRAWING 65-17685.  INSTALLED FABRICATED REPAIR PARTS AT BS 344 TO BS 346.5 AND FROM STR 15L TO STR 17L IAW BOEING 737-300 SRM 51-40-02-0G.
